# SDR ASAA0610210

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545819513
- Condition: Corroded
- Location: Bs 367
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW COMPARTMENT AFT PRESSURE BULKHEAD LT ACCESS HOLE AT BSTA 267 LWR CORNER BEAM HAS CORROSION.  REPLACED PWR SRM 51 30 02.
